# SDR DALA2017020901078

- Difficulty date: February 3, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N923AT
- Make and model: Boeing 717-200
- Aircraft serial: 55051
- Aircraft time: 31,920 hours, 21,307 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CABIN CUSP WEB FOUND CRACKED AT STA 832 LBL 58. UPPER CABIN CUSP WEB CRACK REPAIRED IAW SRM 53-00-55-R2-4. REMOVED AND INSTALLED SEAT TRACK TO ACCESS, IAW SRM 51-40-04-06. ALODINED AND PRIMED AREA, IAW SRM 51-10-04 PG 10. 17-21. CUSP REPAIR PERFORMED AT STA 832 LBL 58.
